A. W. Goodman

Articles in Scholarly Journals [Incomplete List]

  1. Convex curves of bounded type
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 625–633, 1985
  2. An invitation on the study of univalent and multivalent functions
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 163–186, 1979
  3. On the definition of a close-to-convex function
    International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 125–132, 1978